# SDR UPS06846327

- Difficulty date: February 28, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP.  TRANSFERRED TO UPS NRC 814597.  R&R EMERG BATT PACK IAW MM 33-50-01-2. OPS CK FAILED. OPENED EMER LT BATT ACCESS PNL. REPAIRED 2 BROKEN WIRES AT CONNECTOR. OPS CK FAILED R&R BATT PACK IAW MM 33-50-01-2.  OPS CK GOOD. CLOSED ACCESS PNL IAW SRM 51-3-0.
